Lump Behind The Ear And Under The Jaw.?
Tonight, I’m a 19-year-old college student. I have lumps behind my ears and under my jaw and I feel pain when I hold them … they are not big. A lump behind the ear feels painful when I am exhausted or consume too much oil. has recovered after 3 days u0026amp; under the jaw, I feel pain, I have compressed it, but the pain has not subsided yet. Is it dangerous? And what should I do so that it no longer hurts? Thank you
Thank you for using the HealthReplies.com consulting service.
There are several conditions or diseases that can cause these symptoms, including:
Lymphadenitis, is an inflammation of the lymph nodes. This structure is an important organ for the human immune system, and can enlarge when an infection occurs, so it often appears when the patient is tired or not in a fit condition. This condition can generally be treated, by handling the source of infection, or by surgery.
Malignant lymphoma, is a malignancy or cancer of the lymph nodes. In this condition, the immune system will decrease so that infection can easily occur. This disease must be dealt with specifically, to reduce the risk of spread to other organs.
Lipoma, is a lump that can arise in several parts of the body and consists of fat cells. Although it can cause symptoms of pain and movement disorders, lipomas are generally benign tumors that are not life-threatening.
Each disease has different causes and treatments, so you need to make sure your condition first, before determining the right treatment. If the complaint bothers you, I advise you to check with an oncologist, so that a more complete examination and appropriate treatment.
However, some things you can do at home are:
Warm water compresses on the inflammation or pain
No pressing and many annoying areas of pain
Consuming nutritious food and enough water
If the pain is disturbing, you can take anti-pain medication that is sold freely at the pharmacy, according to the dosage and rules of use listed on the package
But keep in mind that the use of long-term anti-pain medication can cause side effects, so if it does not improve after the use of the drug, consult a doctor.
Thus, hopefully can help.